# SDR C8GA20090203

- Difficulty date: July 31, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617707
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE CABIN FLOORBEAM UPPER FLANGE IS CORRODED ON LOWER SURFACE AT B.S 950D RBL 21. CORROSION WAS OUT OF LIMITS REMOVED DAMAGED FLOORBEAM P/N BAC 1505-100617, FABRICATED REPAIR ANGLE BAC 1490-2685, FABRICATED FILLER.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED. ACFT RETURNED TO SERVICE.
